# SDR ASAA2014081609036

- Difficulty date: August 16, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546809161
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 947 CORRODED ON TOP CAP AT LBL 4. ACFT GROUNDED.  REMOVED DAMAGE AND FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 51-10-02-0G-0 AND 53-00-51-2R-3 REPAIR 3.
